MAUDE Adverse Event Report: CORCYM S.R.L. CARBOMEDICS REDUCED AORTIC HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. CARBOMEDICS REDUCED AORTIC HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number R5-029
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated sections b4, b5, d9, g3, g6, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Based on the limited information available, the definitive root cause of the reported event cannot be established at this time.However, from the document review, no manufacturing deficiencies were noted.Furthermore, based on the information received from the site, there was no malfunction with the device.As such, the cause of the event can be related to non-device related factors.
 
Event or Problem Description
Manufacturer was informed through device tracking about an intra operative explant of a carbomedics reduced aortic valve r5-029 on (b)(6) 2025.Further information confirmed that valve was explanted intraoperatively.The valve was explanted as the patient underwent a heart transplant instead.No device malfunction was identified.Patient recovering well following heart transplant.
 
Event or Problem Description
Manufacturer was informed through device tracking about an intra operative explant of a carbomedics reduced aortic valve r5-029 on (b)(6) 2025.No information is available at this time.
 
Additional Manufacturer Narrative
Manufacturing is retrieving further information from healthcare facility and performing review of manufacturing documents; will submit follow-up report upon availability of new, relevant details.

Brand Name
CARBOMEDICS REDUCED AORTIC HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23998687
Report Number3005687633-2026-00096
Device Sequence Number16051932
Product Code LWQ
UDI-Device Identifier08022057012814
UDI-Public(01)08022057012814(240)R5-029(17)230915
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2023
Device Model NumberR5-029
Device Catalogue NumberR5-029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown